The bias of estimating equations with application to the error rate of logistic discrimination

O'Neill, Terence J. . Journal of the American Statistical Association 1994. 89 :1492-1498

Locate this article in:

Bibtex

@article{CIS-119578,
  Author = {O'Neill, Terence J.},
  Title = {The bias of estimating equations with application to the error rate of logistic discrimination},
  Journal = {Journal of the American Statistical Association},
  Volume = {89},
  Year = {1994},
  Pages = {1492--1498},
  Keywords = {Classification}
}

Similar articles